MathSciNet Relay Station
MathSciNet bibliographic data
MR2382613 35K57 (35A25 35C10)
Ray, S. Saha; Chaudhuri, K. S.; Bera, R. K. Application of modified decomposition method for the analytical solution of space fractional diffusion equation. Appl. Math. Comput. 196 (2008), no. 1, 294–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement